# SDR ASAA0580157

- Difficulty date: March 1, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, FOUND OVERHEAD EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN TURNED ON.  RESEATED ASSOCIATED BATTERY PACK POWER SUPPLY. CONNECTION WAS LOOSE.  (M)
